Journal article icon

Journal article

Sharp interface limits of the Cahn-Hilliard equation with degenerate mobility

Abstract:

In this work, the sharp interface limit of the degenerate Cahn-Hilliard equation (in two space dimensions) with a polynomial double well free energy and a quadratic mobility is derived via a matched asymptotic analysis involving exponentially large and small terms and multiple inner layers. In contrast to some results found in the literature, our analysis reveals that the interface motion is driven by a combination of surface diffusion flux proportional to the surface Laplacian of the interfa...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.ifacol.2015.05.139

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Elsevier Publisher's website
Journal:
IFAC-PapersOnLine Journal website
Volume:
48
Issue:
1
Pages:
401-402
Publication date:
2015-01-01
DOI:
ISSN:
2405-8963
Source identifiers:
532067
Keywords:
Pubs id:
pubs:532067
UUID:
uuid:6a7fdefb-75a2-40fd-a485-480e0110022a
Local pid:
pubs:532067
Deposit date:
2015-11-23

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP